# SDR HNAA2011111000376

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,476 hours, 52,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 201.3 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON TENSION FITTING AT STR 31P AND STA X201.3.  REMOVED CORROSION. ALODINED, PRIMED AND APPLIED CORROSION PREVENTITIVE COMPOUND IAW SRM 51-20-11.
